# SDR DALA2020032502039

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FLOOR SUPPORTS STA. 750 LBL/RBL 16, LBL/RBL11, LBL/RBL 7, AND LBL/RBL 3, AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00245 CORROSION LEVEL 2, FLOOR SUPPORTS WERE REPAIRED PER B757-300 SRM. (1536653)
